# SDR SWAA2021072689392

- Difficulty date: June 29, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STAB STATION 129.50; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] TRIMMED OUT THE DAMAGED PART OF THE RIB 129.50 3RD VERTICAL STIFFENER R/H HORIZONTAL STAB. IAW SRM 55-10-09-2R-4; [02] UPDATED MEASURMENT CHART; [03] VERIFIED DAMAGED REMOVAL AS PER SRM 55-10-09-2R-4.; [04] HFEC INSPECTION OF THE CUT OUT EDGES OF THE STIFFENER; WEB AND ALL EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.; [05] HFEC INSP CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [06] HFEC INSP OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [07] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1427519-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1461745-1 (3) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME.[11] VERIFIED PRIMED REPAIR PARTS PER SRM 55-10-09-2R-4. OK TO INSTALL.; [12] INSTALLED REPAIRS PARTS AT R/H HORIZ. STAB. INSPAR RIB STA 129.50 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;
